# SDR CALA2019111601977

- Difficulty date: November 13, 2019
- Submitted: November 16, 2019
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 76,626 hours, 19,723 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143N102464
- Condition: Dented
- Location: Bs 540
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-6043 SECONDARY FINDING DENT ON FWD CARGO LH FRAME UPPE R FLANGE AT STA 540 ABOVE STR 24L REF. ST. ENGINEERING N/R 0076173 CHECK LIMITS TO DENT ON FWD CARGO LH FRAME AT STA 540 ABOVE S-24 L;L=.92",W=.90",D=.024".OUT OF LIMITS IAW B757-200 SRM 53-00-07 AD1,PG 101,FIG 101. REPAIRED FRAME IAW EC/RA NO 5311-02310,PART 1 INTERIM REPAIR.DIP INITIATED TO ACCOMPLISH INSPECTION REQUIREM ENTS ON OR BEFORE THE A/C REACHING 45,100 TOTAL A/C FLT CYCLES.
